# SDR VNAA2020041411101

- Difficulty date: April 13, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 41,749 hours, 31,318 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0897
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON T/O AFTER SELECTING GEAR UP THE CREW RECEIVED AN AMBER NOSEHWEEL STEERING INOP CAUTION MESSAGE. THE CREW CONTINUED TO CLIMB TO FL230. ONCE LEVEL, CREW DECLARED AN EMERGENCY WITH ATC AND DIVERTED TO CLT. - REMOVED AND REPLACE NOSE WHEEL STEERING MANIFOLD, OPS CHECK GOOD.
